# SDR DXTA200702350

- Difficulty date: July 19, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 1,718 hours, 1,520 cycles
- Engine: Pwa JT15D5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Rig
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS VERY SLACK/SLOPPY ABOUT THE ROLL AXIS. SPOILER BUZZ NOTED IN TURNS TO THE RT.  EXECUTIVE CONTROL INPUT REQUIRED TO INITIATE AND ROLL OUT OF TURNS.  ADJUSTED LT AND RT NEUTRAL POINT OF SPOILERS.  RIGGED LT SPOILERS DOWN AND RIGGED RT SPOILERS UP TO WITHIN LIMITS LISTED IN MM. INSPECTED CABLE TENSIONS AND FOUND GOOD. INSPECTED TRAVELS AND FOUND GOOD. ALL WORK PERFORMED IAW BEECHJET 400XP MM CH 27-60-00.
